# SDR DALA2018051103230

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF APU INLET DOOR FOUND APU DOOR FWD CUT-OUT STRAP CORRODED. REMOVED AND REPLACED APU DOOR FWD CUT-OUT STRAP P/N 148N3138-20 IAW SRM'S 51-40-05 FIG 2 PG 4 & 51-40-02 AND DWG NR 148N3105 REV C.
